# SDR DXTA200702278

- Difficulty date: June 19, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N210QS
- Make and model: Amd FALCON2000
- Aircraft serial: 211
- Aircraft time: 3,851 hours, 2,333 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RECEIVED A YELLOW MASTER CAUTION WARNING LIGHT UPON THROTTLE ADVANCE FOR TAKEOFF.  [07-11-07]  COMPLIED WITH TAKE-OFF SAFTIES INDICATION LOGIC AND ALARM TEST WITH NO DEFECTS NOTED IAW MM 31-301 AND 31-301. COMPLIED WITH ENGINE RUN AND OPERATIONAL CHECKS OF PCB 413JE IAW F2000 M/M 20-500. ALL CHECKS GOOD
